# SDR ASAA9980012

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Part time: 21,308 hours
- Component: Midlandross
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK THE FORWARD PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  PART TC:  14,132.  (X)
